Travelling wave solutions of a BBm(m,n) equation with generalized evolution

  • Mustafa Inc
  • Esma Ates

Abstract

This paper studies the BBM(m,n) equation with generalized evolution in a detailed fashion. The Jacobi's elliptic function method is employed to extract the cnoidal and snoidal wave solutions. Furthermore, other\ types of exact travelling wave solutions are also retrieved.

Published
May 28, 2017
How to Cite
INC, Mustafa; ATES, Esma. Travelling wave solutions of a BBm(m,n) equation with generalized evolution. Nonlinear Studies, [S.l.], v. 24, n. 2, p. 303-308, may 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1525>. Date accessed: 21 aug. 2017.